# SDR DXTA2025091104918

- Difficulty date: September 11, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N386QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500309
- Aircraft time: 9,045 hours, 7,063 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 4677001003
- Part serial: 0377
- Condition: Defective
- Location: Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL YELLOW CAS DISPLAYED ON APPROACH. RUNNING THE QRH FAILED TO RESTORE OPERATION. THEY APPEAR TO BE STUCK AT THE FLAPS 1 POSITION  GAINED ACCESS TO AIRCRAFT AND PULLED CB'S. GAINED ACCESS TO FLAP POWER DRIVE UNIT AND REMOVED FAILED UNIT (PN: 467700-1003, SN: 0377) & INSTALLED. REPAIRED FLAP POWER DRIVE UNIT (PN: 467700-1003, SN: 0033) IAW PHENOM 300 AMM REF. 27-51-07. CLOSED CB'S, POWERED UP AIRCRAFT AND CONNECTED GSE 062, RIGGING LAPTOP. PERFORMED FLAP SYSTEM RIGGING IAW PHENOM 300 AMM REF. 27-50-00, NO DEFECTS NOTED. DISCONNECTED GSE 052 & PERFORMED OPERATIONAL CHECK OF FLAP SYSTEM IAW PHENOM 300 AMM REF. 27-50-00, OPS CHECK GOOD.
